MAUDE Adverse Event Report: Olympus Winter & Ibe GmbH Video telescope "ENDOEYE HD II", 10 mm, 0°, autoclavable; rigid video laparoscope

Olympus Winter & Ibe GmbH Video telescope "ENDOEYE HD II", 10 mm, 0°, autoclavable; rigid video laparoscope
Model Number WA50040A
Medical Device Problem Codes Crack (1135); Poor Quality Image (1408)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/29/2026
Type of Reportable Event Malfunction
Event or Problem Description
The customer returned the rigid video laparoscope to the service center for a separate issue.During the device analysis, the service repair technician indicated that a light guide lens with a crack and a noisy image were found.There was no patient involvement.
 
Additional Manufacturer Narrative
The device was returned to olympus for inspection.A root cause could not be identified.Based on the results of the investigation regarding the light guide lens with a crack, the cause was a component failure of the distal end cover glass.For the noisy image, the cause was a damaged charge coupled device unit.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.

Brand Name
Video telescope "ENDOEYE HD II", 10 mm, 0°, autoclavable
Common Device Name
rigid video laparoscope
Manufacturer (Section D)
Olympus Winter & Ibe GmbH
kuehnstrasse 61
hamburg, hamburg 22045
GM  22045
Manufacturer (Section G)
Olympus Winter & Ibe GmbH
kuehnstrasse 61
hamburg, hamburg 22045
GM   22045
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
+1(508)207-7661
MDR Report Key50855614
Report Number9610773-2026-06284
Device Sequence Number18648472
Product Code HET
UDI-Device Identifier04042761074964
UDI-Public04042761074964
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K190744
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberWA50040A
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer06/01/2026
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 08/26/2026
Initial Report FDA Received Date09/22/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/08/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown